Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/25121
Title: Convergence theorem of common fixed points for Lipschitzian pseudocontraction semigroups in Banach spaces
Authors: Chang, SS
Lee, HWJ 
Chan, CK 
Keywords: Asymptotically nonexpansive semigroups
Common fixed point
Lipschitzian pseudocontraction semigroup
Normalized duality mapping
Uniform normal structure
Uniformly Gâteaux differentiable norm
Issue Date: 2009
Publisher: Elsevier
Source: Applied mathematics and computation, 2009, v. 212, no. 1, p. 60-65 How to cite?
Journal: Applied mathematics and computation 
Abstract: The purpose of this paper is to study the convergence problems of the implicity iteration process for an asymptotically nonexpansive semigroups in general Banach spaces. The results presented in this paper extend and improve the corresponding results announced by many authors.
URI: http://hdl.handle.net/10397/25121
ISSN: 0096-3003
EISSN: 1873-5649
DOI: 10.1016/j.amc.2009.01.086
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

10
Last Week
0
Last month
0
Citations as of Aug 10, 2017

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

28
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.